Allchemists

One platform for all pharmacies and healthcare shops anywhere in the world. Welcome to our store!
Availability: In Stock

BEECHAMS ALL IN ONE LIQUID

SKU: 2129724

£4.85

Provides relief from headache, fever, aches & pains, sore throat and chesty coughs.

Information Leaflet
All Chemists
  • Name of shop: All Chemists
  • GPhC registraion number: 9011271
  • Address: 381 Church Lane, Kingsbury
    London
    NW9 8JB
    GB
    London

view seller details

Description

Beechams Triple Action formula, easy to swallow format

Provides effective relief from:

    • Pain
    • Congestion
    • A chesty cough

So that your head can feel clear and focused again

Uses / Instructions

Adults and children aged 12 years and over:

Fill the measure cup to the 20 ml mark.

Take one 20 ml dose (four 5 ml spoonfuls) every 4 hours as needed.

Do not take more frequently than every 4 hours.

Do not take more than 4 doses every 24 hours.

Warnings

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.
  • Do not give to children under 12 years of age except on medical advice.
  • Do not take more than the recommended dose.
  • Do not take for more than 5 days without asking your doctor.
  • Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
  • Consult your doctor before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant, or suffer from chronic cough or asthma.
    Do not take with any other flu, cold or decongestant products or cough suppressants.

Side Effects

Skin rashes and other allergic effects can occur with paracetamol.

Guaifenesin may cause an upset stomach.

There have been a few reports of raised blood pressure, headache, dizziness, upset stomach, difficulty in sleeping and palpitations occurring with phenylephrine.

These effects should go away if you stop taking the medicine. If you do get any other side effects not mentioned here, or in the medicines packaging, tell your doctor or pharmacist.

Ingredients

Active ingredients: each 20 ml dose contains Paracetamol 500 mg, Guaifenesin 200 mg, Phenylephrine Hydrochloride 10mg

Also contains: Sorbitol 70 % (crystallising, E420), glycerol, ethanol (96%), propylene glycol, sodium cyclamate, acesulfame potassium, sodium citrate, xanthan gum, citric acid monohydrate, coughsweet flavour, sunset yellow FCF (E110), patent blue V (E131), water.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Quick Comparison

BEECHAMS ALL IN ONE LIQUID removeGERMOLOIDS TRIP ACTION SUPPOSITORIES removeParacetamol 500mg Caplets removeVITABIOTICS PREGNACARE TABS removeGaviscon Infant removeSudafed Decongestant Tablets Non-Drowsy remove
NameBEECHAMS ALL IN ONE LIQUID removeGERMOLOIDS TRIP ACTION SUPPOSITORIES removeParacetamol 500mg Caplets removeVITABIOTICS PREGNACARE TABS removeGaviscon Infant removeSudafed Decongestant Tablets Non-Drowsy remove
Image
SKU21297241107344094751
Rating
Price£4.85£7.69£1.05£4.89£8.89£4.59
Stock

90 in stock

Availability90 in stock
Add to cart

Add to cart

Add to cart

Add to cart

Add to cart

Add to cart

Add to cart

WeightN/AN/AN/AN/AN/AN/A
DimensionsN/AN/AN/AN/AN/A12 cm
You're viewing: BEECHAMS ALL IN ONE LIQUID £4.85
Add to cart

100% secure your website.
Powered by
Select the fields to be shown. Others will be hidden. Drag and drop to rearrange the order.
  • Image
  • SKU
  • Rating
  • Price
  • Stock
  • Availability
  • Add to cart
Click outside to hide the comparison bar
Compare
Shopping cart close